# SDR FDEA201405020918

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 25,524 hours, 13,943 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Jammed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STUCK FLAPS AT 20 DEGREES.  PHASE ONE PROCEDURES DID NOT SOLVE PROBLEM.  FLIGHT PHASE WAS AFTER TAKEOFF.  QRH  PROCEDURE COMPLETED.  LANDED WITH FLAPS 40 DEGREES DURING  ATB SYS 1 & SYS 2 FLAPS FAULTED ON OVERHEAD PANEL & ECAM.  CHECKED SPCC 1 & 2, FOUND BOTH SHOWING FLAPS JAM.  RESET SPCC & RAN FLAPS UP TO ZERO. THEN  OPERATED FLAPS TO FULL DOWN & THEN FULL UP WITH NO JAMS OR FAULTS INDICATED.  DRAINED & SERVICED THE LT WING FLAP GEARBOXES.  CHECKED SERVICING ON THE LT WING FLAP SCREW JACKS.  LUBRICATED LT WING FLAP CARRIAGE ASSEMBLY.  SERVICED THE LT FLAP TORQUE LIMITER.  ALL COMPONENTS WERE IN SERVICEABLE CONDITION NO DISCREPANCIES NOTED.  RAN FLAPS UP & DOWN NUMEROUS TIMES WITH NO FAULTS.
